Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Can the medicines taken for kidney problem have any effect on periods ?

I have kidney stone problem. Ultrasound report says that right kidney reveals evidence of inimal back pressure changes, howeever no definite renal\ureteric calculas could be recognised sonographycally. 4mm concretion is found in mid pole left kidney too. I am taking Urimax 0.4 mg medicine since last week and my periods are delayed by this much period/Is there any relation between taking Uximax 0.4 mg and Voveron tablet and late period???
Asked On : Fri, 10 Feb 2012
Answers:  2 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi, welcome to HCM. The changes in your right kidney are minor and due to a previous stone that has passed out. They will not affect your kidney functions.
The tiny calculus in the left kidney can be helped to pass out by drinking three litres of water a day.
Tamsulosin or Urimax has been given to relax your urinary passage and help you to pass out this stone. You can also get your serum calcium, phosphorus and uric acid levels checked since you seem to be having a recurrent problem ---and get any abnormality corrected by diet and medication.
Yes, any medication or illness can cause a slight delay in periods. Regards.
Answered: Fri, 10 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Hello, Welcome to HCM. You need not worry about back pressure changes in the right kidney. They would not affect your kidney function. They would become normal after few weeks time. The 4 mm calculus in your left kidney can be flushed out by taking homoeopathic medicines and drinking 2-4 litres of water/day. You have to drink atleast 2-4 glasses of water every morning after getting up. Keep on drinking water throughout the day. Since you are a female a 4 mm stone will definitely be flushed out from your kidney. Yes medicines can delay periods or make it irregular. Though you need not worry about slight irregularity. You can always go for homoeopathy and other alternative modes of treatment which wont cause such problems. Take care
Answered: Sat, 11 Feb 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor